Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Geodesics and deformed spheres


Authors: Abbas M. Faridi and E. L. Schucking
Journal: Proc. Amer. Math. Soc. 100 (1987), 522-525
MSC: Primary 58F17; Secondary 53C22, 58F07
MathSciNet review: 891157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple class of deformed $ 2$-spheres is given whose intrinsic geometry and geodesies are described by elementary functions. Simple, explicit conditions for closed geodesies are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F17, 53C22, 58F07

Retrieve articles in all journals with MSC: 58F17, 53C22, 58F07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0891157-0
Article copyright: © Copyright 1987 American Mathematical Society